# SDR TRAX200800590

- Difficulty date: April 28, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 11,998 hours, 9,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Knob
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR KNOB CAME OFF.  SECURED SERVICE DOOR KNOB.  OK FOR SERVICE.  SDR CLOSED.
